# SDR DL75K040887

- Difficulty date: September 16, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 51,667 hours, 25,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18196917
- Part serial: 241B
- Condition: Intermittent
- Location: Te Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO EWR FLAPS LOCKED OUT AT LESS THAN 1 UNIT WITH STATUS MSG T/E FLAP DISAGREE AND T/E FLAP ASYMMETRY.  FLAP UP LANDING AT EWR.  REPLACED LT FLAP TRANSDUCER.
